Integral of multivalued mappings and its connection with differential relations

Jiří Jarník; Jaroslav Kurzweil

Časopis pro pěstování matematiky (1983)

  • Volume: 108, Issue: 1, page 8-28
  • ISSN: 0528-2195

How to cite

top

Jarník, Jiří, and Kurzweil, Jaroslav. "Integral of multivalued mappings and its connection with differential relations." Časopis pro pěstování matematiky 108.1 (1983): 8-28. <http://eudml.org/doc/21521>.

@article{Jarník1983,
author = {Jarník, Jiří, Kurzweil, Jaroslav},
journal = {Časopis pro pěstování matematiky},
keywords = {differential relations; integrals of multivalued functions},
language = {eng},
number = {1},
pages = {8-28},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Integral of multivalued mappings and its connection with differential relations},
url = {http://eudml.org/doc/21521},
volume = {108},
year = {1983},
}

TY - JOUR
AU - Jarník, Jiří
AU - Kurzweil, Jaroslav
TI - Integral of multivalued mappings and its connection with differential relations
JO - Časopis pro pěstování matematiky
PY - 1983
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 108
IS - 1
SP - 8
EP - 28
LA - eng
KW - differential relations; integrals of multivalued functions
UR - http://eudml.org/doc/21521
ER -

References

top
  1. J. Aumann, Integrals of set-valued functions, Journ. Math. Anal, and Appl. 12 (1965), 1 - 12. (1965) Zbl0163.06301MR0185073
  2. Z. Artstein J. A. Burns, Integration of compact set-valued functions, Pacific Journ. Math. 58 (1975), 2, 297-307. (1975) Zbl0324.28006MR0385061
  3. J. Kurzweil, Generalized ordinary differential equations and continuous dependence on a parameter, Czechoslov. Math. Journ. 7 (82) (1957), 418-449. (1957) Zbl0090.30002MR0111875
  4. J. Kurzweil, Generalized ordinary differential equations, Czechoslovak Math. Journ. 8 (83) (1958), 360-388. (1958) Zbl0102.07003MR0111878
  5. J. Kurzweil, Nichtabsolut konvergente Integrale, Teubner-Texte zur Mathematik 26, B. G. Teubner, Leipzig 1980. (1980) Zbl0441.28001MR0597703
  6. R. Henstock, Theory of Integration, Butterworths, London 1963. (1963) Zbl0154.05001MR0158047
  7. E. J. MacShane, A Riemann-type integral that includes Lebesgue-Stieltjes, Bochner and stochastic integrals, Memoirs Amer. Math. Soc. 88 (1969). (1969) MR0265527
  8. K. J. Arrow F. H: Hahn, General Competitive Analysis, Holden-Day Inc., San Francisco 1971. (1971) Zbl0311.90001MR0439057
  9. T. Rzezuchowski, Scorza-Dragoni type theorem for upper semicontinuous multivalued functions, Bulletin Acad. Pol. Sci., Ser. sci. math. XXVIII (1980), 61 - 66. (1980) Zbl0459.28007MR0616201

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.